# SDR MALA110147

- Difficulty date: May 28, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 9,462 hours, 6,292 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD COR COWL (RT) IS HEAVILY CHAFED ON INNER SIDE 4" FWD OF SUPPER DRAIN.  COMPLIED WITH EO R54071 AND REO 690-54-23-137 FOR REPAIR OF RT LOWER CORE COWL CHAFE ON FWD SIDE OF SCUPPER DRAIN.
